Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 9, Issue 1, Pages 69-75
http://dx.doi.org/10.1155/S104895339600007X

Generalized practical stability results by perturbing Lyapunov functions

University of Southwestern Louisiana, Department of Mathematics, Lafayette 70504-1010, LA, USA

Received 1 March 1995; Revised 1 August 1995

Copyright © 1996 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Donna Stutson and A. S. Vatsala, “Generalized practical stability results by perturbing Lyapunov functions,” Journal of Applied Mathematics and Stochastic Analysis, vol. 9, no. 1, pp. 69-75, 1996. https://doi.org/10.1155/S104895339600007X.